# SDR CA050727005

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- Aircraft time: 46,488 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

(CAN) DURING T/S OF INBOUND DEFECTS (PA INOP, NSSB INTERMITTENT) FOUND C/B`S POPPED.  RESET SAME (ONE WOULD RESET, OTHER NOT).  FOUND WIRE LOOM (W3702) FOR UNINSTALLED PSU (9ABC) PINCHED BETWEEN AFT WALL SURFACE OF MID GALLEY AND STRUCTURE OF A/C.  GALLEY INSTALLATION PREDATED HMY'S OWNERSHIP OF A/C, HOWEVER, GALLEY WAS REMOVED DURING C4 CHECK PRIOR TO HMY TAKING DELIVERY OF A/C IN 2002.  MOVEMENT BETWEEN A/C STRUCTURE AND GALLEY BACK WALL CAUSED CHAFING OF WIRE LOOM, AND DEFECTS AS NOTED.  DEFECTS CAUSED BY SEVERING OF SEVERAL WIRES, SHORTING TOGETHER AND TO STRUCTURE.  SMOLDER/SMOKE AND ODOR OCCURRED DURING T/S. WIRING REPAIRED PER SWPM, GALLEY BACK WALL CUTOUT INCREASED, AND WIRING REPOSITIONED. GALLEY REINS
